# SDR SWAA2024061897614

- Difficulty date: June 2, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL#140DF AFT OF STA. 890 UPPER SURFACE EDGE HAS CORROSION.<[01] NEW PART (AFT CARGO FLOOR PANEL 140 DF) RECEIVED; FOR INSTALLATION SEE TTG8Q00T34FQ;[02] VERIFIED STEP 1.
